# SDR AALA202306206413

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 15,993 hours, 6,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY LIGHT BEHIND R2 DOOR INOPERATIVE. RELAMPED EXTERIOR EMERGENCY LIGHT BEHIND R2 DOOR PER AMM 33-51-04-960-801. OPERATION CHECKED GOOD.
